Discussions By Condition: Digestive conditions

Problems with Activia yogurt?

Posted In: Digestive conditions 110 Replies
  • Posted By: Anonymous
  • April 11, 2007
  • 03:45 AM

I started eating Activia yogurt once a day for the last month and a half, and initially was very happy with the results. But in the last week I've had a bout of intestinal cramping with very sharp intermittent pains, and fever. Pains are in stomach and lower ab area, with more pain on the right side. I'm wondering if (after reading some of the threads here tonight) that I should be checked for a problem with my appendix. Or is there a possibility that all the Activia yogurt (with the "good bacteria") could have caused a bacterial infection? Any thoughts?

Reply Flag this Discussion
  • OMG! I've been dying! I made an apt with my Dr. because i feel like i have some crazy disease. Im SO GLAD i found this! I'll still have the tests done to hopefully rule out any serious possibilities. But can ANYONE HELP ME... how long do these side effects last? I stopped taking Activia 4 days ago... i'm still having major cramps and urgency to "go" about an hour or two after EVERY MEAL! If any one can please help me and give me an idea of when these symptoms subside (if they do)?
    Anonymous 1 Replies
    • January 20, 2014
    • 04:10 AM
    • 0
    Flag this Response
  • IS THERE ANY REMEDY FOR THIS??!!
    Anonymous 1 Replies
    • January 20, 2014
    • 05:43 AM
    • 0
    Flag this Response
  • How long until these symptoms begin to subside ??!
    Anonymous 1 Replies
    • January 20, 2014
    • 10:54 PM
    • 0
    Flag this Response
  • I AM SO GLAD I HAVE COME ACROSS THIS THREAD. I have been suffering on and off for 2-3 weeks and I can finally say that ACTIVIA has to be the link. Its been in my fridge for a few weeks now and I have been eating it on and off before christmas(2014) and been to the doctors because of cramping and diarrhea which is unexplained. Unfortunately as part of my low intake of food diet I ate a tub yesterday afternoon and this morning I had a lose movement.
    gaviscon 1 Replies
    • January 14, 2015
    • 01:05 PM
    • 0
    Flag this Response
  • I AM SO GLAD I HAVE COME ACROSS THIS THREAD. I have been suffering on and off for 2-3 weeks and I can finally say that ACTIVIA has to be the link. Its been in my fridge for a few weeks now and I have been eating it on and off before christmas(2014) and been to the doctors because of cramping and diarrhea which is unexplained. Unfortunately as part of my low intake of food diet I ate a tub yesterday afternoon and this morning I had a lose movement.
    gaviscon 1 Replies
    • January 14, 2015
    • 01:11 PM
    • 0
    Flag this Response
  • I'm having the same problem. Does anyone know how th cure this. I had Activa about a month ago and still the symptoms remain. Orange juice seems to help.
    Anonymous 0 Replies
    • August 18, 2015
    • 07:47 PM
    • 0
    Flag this Response
  • I know your posts are a few years old but I just tried Activia for the first time ever and it has made me miserable for the last 2 days the worst stomach cramps ever I thought my gallbladder was going bad or my appendix. hope you guys are feeling better now
    Anonymous 1 Replies
    • August 27, 2015
    • 00:43 PM
    • 0
    Flag this Response
  • Oh dear God make it stop! At first, nothing noticeable. Then you feel like someone is conducting a bubbling science experiment in your stomach. You don't sleep well and become bloated. You notice a stench slowly emitting from your bunghole throughout the day that will destroy every living thing within a mile radius. After a few days of living in the wasteland created be your noxious gasses you start to get hot sweats. Your body is preparing for war, but you don't yet understand. Then, when you least expect it, typically during an important meeting at work, it happens. You sweat profusely and within a split second all your insides try to escape simultaneously from your rectum. You make a mad dash to the bathroom and rip off your pants exploding the burning, goopy sludge into the now debased porcelain throne. You breathe a sigh of relief, thinking "thank god it's over." However, you soon discover that the war on your entire digestive system has only just begun.
    Anonymous 1 Replies Flag this Response
  • I have been eating quite a lot of bio yoghurts over the past few weeks. This week I have had mild diahorrohea and stomach cramps low down and on the left side. Apparently there is a lot of sugar in them and this can ferment and have a negative effect. I think I will avoid them for a while.
    Anonymous 1 Replies Flag this Response
  • I have been eating Activia for a while, both the cherry and vanilla and nothing seems to happen to me. very infrecuent trips to the bathroom, no cramps or vomiting, am I strange that it does affect me like I said, I'm lucky if I can go to the bathroom twice a week
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.